# SDR ASOA20160701015

- Difficulty date: July 1, 2016
- Submitted: July 2, 2016
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 34,089 hours, 26,152 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 31489
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS ON TAKEOFF AND THE MLG WOULDN'T RETRACT, SO PILOT RETURNED TO BASE WHERE MAINTENANCE REMOVED AND REPLACED THE NLG WOW PROXIMITY SWITCH IAW AMM 32-63-02. REMOVED AND REPLACED NLG WOW CONNECTOR IAW SWPM 20-50-00. PERFORMED OPS CHECKS IAW AMM 32-63-00, OPS CHECKED.
